MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEMLWHLWJ; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEMLWHLWJ; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number HC-32465
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent hip surgery on (b)(6) 2017.Several weeks later the patient presented with an alleged fractured femur from a possible patient fall.Revision surgery is scheduled.

Brand Name
OMNI HIP SYSTEMLWHLWJ
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key7914807
Report Number1226188-2018-00110
Device Sequence Number941224
Product Code LWJ
UDI-Device Identifier00841690130260
UDI-Public00841690130260
Combination Product (Y/N)N
PMA/510(K) Number
K171156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2022
Device Catalogue NumberHC-32465
Device Lot Number28595
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR